# SDR DL757010904

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757*
- Aircraft serial: 28446
- Aircraft time: 13,987 hours, 6,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AROUND THE TWO AIRFONE ANTENNA CUTOUTS AT FS 1510  BETWEEN STRINGERS 28R & 28L WAS FOUND CORRODED AND WITH SEVERAL KNIFE EDGE FASTENERS INSTALLED. THE DAMAGED AREAS WERE TRIMMED OUT TO REMOVE ALL CORROSION AND BAD COUNTERSINKS.  BOTH CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 380910-14, REV A.
